Facebook Pixel
EmpowHER Guest


By Anonymous April 5, 2016 - 4:11am
Rate This

so i started the birth control pill on the 7th march this year, i had sex with my boyfriend on the 21st of march but during intercourse the condom came off inside me, i had been taking the pill at roughly the same time each day and hadn't skipped one, i am now in the 4th day of the inactive pills and haven't received a period or spotting, I've had minor cramping and lower back pain but just wondering if this is normal seeing as its my first month on the pill or if i may be pregnant?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. I am glad you came to us with your question.

Because you just starting taking birth control pills, your body is still adjusting. It may take another day for the withdrawal bleeding to start.

Since you have not missed a dose and take the pill around the same time each day, you are protected from becoming pregnant.

If you do not get any bleeding during this week of inactive pills, speak with your gynecologist before you start a new pack.


April 5, 2016 - 6:39am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!